Body Aches, Tightness And Fever Every Time They Take TB Pyrazinamide Drug?
, I want to ask, my mother has tuberculosis, so every time I drink pyrazinamid my mother’s body hurts, I swear with fever … why is that? Are those side effects of the medicine not suitable? My mother’s body weight is around 60kg, so she was given 1500mg
Good evening, thanks for the question
Pirazinamid is an antituberculosis drug that works to suppress the growth of tuberculosis germs. This drug needs to be taken regularly along with several other types of antituberculosis drugs to reach the therapeutic target. Some side effects can occur in some people after taking pyrazinamide, for example:
3. Muscle pain
4. Decreased appetite
The administration of the drug should be continued if the side effects above are relatively mild and can still be treated, because of the greater benefits for handling this tuberculosis. However, if the symptoms are marked with general weakness, persistent nausea, vomiting, abdominal pain, yellowing of the eyes or skin, or swelling of the joints, consult your condition immediately with your doctor for further evaluation and treatment.
That's all, hope you can help.